Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 3, NWS Los Angeles, CA

January 7, 2012

NWS Los Angeles, CA issued this small craft advisory at Jan 7, 2012, 2:31 AM PST. It took effect at Jan 8, 2012, 12:00 AM PST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2012, 2:31 AM PST (10:31 UTC)
In effect from
Jan 8, 2012, 12:00 AM PST
Expired
Jan 8, 2012, 2:04 PM PST
In force
14 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

758 
WHUS76 KLOX 071031
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
231 AM PST SAT JAN 7 2012

PZZ655-071800-
/O.CAN.KLOX.SW.Y.0002.000000T0000Z-120107T1100Z/
/O.NEW.KLOX.SC.Y.0003.120108T0800Z-120109T0000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
231 AM PST SAT JAN 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 4 PM PST SUNDAY. 

* WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KT AFTER
  MIDNIGHT TONIGHT FROM POINT MUGU THROUGH SANTA MONICA. LOCAL
  GUSTS TO 30 KT WILL BE POSSIBLE IMMEDIATELY BELOW PASSES AND
  CANYONS. THE GUSTY NORTHEAST WINDS WILL BEGIN TO DIMINISH SUNDAY
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-071800-
/O.CAN.KLOX.SW.Y.0002.000000T0000Z-120107T1800Z/
/O.NEW.KLOX.SC.Y.0003.120108T0800Z-120109T0000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
231 AM PST SAT JAN 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
4 PM PST SUNDAY. 

* WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KT AFTER
  MIDNIGHT TONIGHT SOUTH OF VENTURA. LOCAL GUSTS TO 30 KT WILL BE
  POSSIBLE IMMEDIATELY BELOW PASSES AND CANYONS AROUND POINT MUGU.
  THE GUSTY NORTHEAST WINDS WILL BEGIN TO DIMINISH SUNDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-673-071800-
/O.CON.KLOX.SC.Y.0002.000000T0000Z-120108T0500Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
231 AM PST SAT JAN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KT
  WILL CONTINUE THROUGH THIS EVENING. 

* SEAS...SEAS BETWEEN 12 AND 14 FEET WILL PERSIST THROUGH THIS
  MORNING THEN WILL BEGIN TO SUBSIDE THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-071800-
/O.CON.KLOX.SC.Y.0002.000000T0000Z-120107T2300Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
231 AM PST SAT JAN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH MID
  AFTERNOON TODAY...BEFORE DIMINISHING. THE STRONGEST WINDS WILL
  BE NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...SEAS BETWEEN 10 AND 13 FEET WILL PERSIST THROUGH THE
  MORNING THEN WILL BEGIN TO SUBSIDE THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RAT

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
6 follow-up statements
892 
WHUS76 KLOX 071704
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
904 AM PST SAT JAN 7 2012

PZZ650-072345-
/O.CON.KLOX.SC.Y.0003.120108T0800Z-120109T0000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
904 AM PST SAT JAN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 4 PM PST SUNDAY...

* WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KT AFTER 
  MIDNIGHT TONIGHT SOUTH OF VENTURA. LOCAL GUSTS TO 30 KT WILL 
  BE POSSIBLE IMMEDIATELY BELOW PASSES AND CANYONS AROUND POINT 
  MUGU. THE GUSTY NORTHEAST WINDS WILL BEGIN TO DIMINISH SUNDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-673-072345-
/O.CON.KLOX.SC.Y.0002.000000T0000Z-120108T0500Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
904 AM PST SAT JAN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 
  KT WILL CONTINUE THROUGH THIS EVENING. 

* SEAS...SEAS BETWEEN 12 AND 14 FEET WILL PERSIST THROUGH THIS 
  MORNING THEN WILL BEGIN TO SUBSIDE THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-072345-
/O.CON.KLOX.SC.Y.0003.120108T0800Z-120109T0000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
904 AM PST SAT JAN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 4 PM PST SUNDAY...

* WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KT AFTER 
  MIDNIGHT TONIGHT FROM POINT MUGU THROUGH SANTA MONICA. LOCAL 
  GUSTS TO 30 KT WILL BE POSSIBLE IMMEDIATELY BELOW PASSES AND 
  CANYONS. THE GUSTY NORTHEAST WINDS WILL BEGIN TO DIMINISH 
  SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-072300-
/O.CON.KLOX.SC.Y.0002.000000T0000Z-120107T2300Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
904 AM PST SAT JAN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  MID AFTERNOON TODAY...BEFORE DIMINISHING. THE STRONGEST WINDS 
  WILL BE NORTHWEST OF SAN NICOLAS ISLAND. 

* SEAS...SEAS BETWEEN 10 AND 13 FEET WILL PERSIST THROUGH THE 
  MORNING THEN WILL BEGIN TO SUBSIDE THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
581 
WHUS76 KLOX 072231
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
231 PM PST SAT JAN 7 2012

PZZ650-080530-
/O.EXT.KLOX.SC.Y.0003.120108T1200Z-120109T0000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
231 PM PST SAT JAN 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 4 PM PST
SUNDAY...

* WINDS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS TO 30 KT LATE
  TONIGHT SOUTH OF VENTURA. STRONGEST WINDS IMMEDIATELY BELOW
  PASSES AND CANYONS AROUND POINT MUGU. THE GUSTY NORTHEAST WINDS
  WILL BEGIN TO DIMINISH SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-673-080530-
/O.EXT.KLOX.SC.Y.0002.000000T0000Z-120108T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
231 PM PST SAT JAN 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL
  DIMINISH LATE TONIGHT.

* SEAS...NORTHWEST SWELL 8 AND 11 FEET WILL CONTINUE TO SUBSIDE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-080530-
/O.EXT.KLOX.SC.Y.0002.000000T0000Z-120108T1100Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
231 PM PST SAT JAN 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL
  DIMINISH AND BECOME NORTHEAST 5 TO 15 KT LATE TONIGHT. THE
  STRONGEST WINDS WILL EXIST NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...NORTHWEST SWELL 7 AND 10 FEET WILL CONTINUE TO SUBSIDE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-080530-
/O.CON.KLOX.SC.Y.0003.120108T0800Z-120109T0000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
231 PM PST SAT JAN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 4 PM PST SUNDAY...

* WINDS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL
  DEVELOP IN AN AREA FROM SANTA MONICA TO EASTERN SANTA CRUZ
  ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
481 
WHUS76 KLOX 080502
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
902 PM PST SAT JAN 7 2012

PZZ650-081315-
/O.CON.KLOX.SC.Y.0003.120108T1200Z-120109T0000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
902 PM PST SAT JAN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST
SUNDAY...

* WINDS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS TO 30 KT LATE 
  TONIGHT SOUTH OF VENTURA. STRONGEST WINDS IMMEDIATELY BELOW 
  PASSES AND CANYONS AROUND POINT MUGU. THE GUSTY NORTHEAST 
  WINDS WILL BEGIN TO DIMINISH SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-081315-
/O.CON.KLOX.SC.Y.0003.120108T0800Z-120109T0000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
902 PM PST SAT JAN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...

* WINDS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL 
  DEVELOP IN AN AREA FROM SANTA MONICA TO EASTERN SANTA CRUZ 
  ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-673-081100-
/O.CON.KLOX.SC.Y.0002.000000T0000Z-120108T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
902 PM PST SAT JAN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KT WILL DIMINISH LATE TONIGHT.

* SEAS...NORTHWEST SWELL 8 AND 11 FEET WILL CONTINUE TO SUBSIDE 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-081100-
/O.CON.KLOX.SC.Y.0002.000000T0000Z-120108T1100Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
902 PM PST SAT JAN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS TO 25 KT WILL
  DIMINISH AND BECOME NORTHEAST 5 TO 15 KT LATE TONIGHT. THE
  STRONGEST WINDS WILL EXIST NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...NORTHWEST SWELL 7 AND 10 FEET WILL CONTINUE TO SUBSIDE 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
606 
WHUS76 KLOX 081104
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
304 AM PST SUN JAN 8 2012

PZZ670-673-676-081215-
/O.EXP.KLOX.SC.Y.0002.000000T0000Z-120108T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
304 AM PST SUN JAN 8 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ650-081915-
/O.CON.KLOX.SC.Y.0003.120108T1200Z-120109T0000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
304 AM PST SUN JAN 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS...NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  WILL AFFECT AREAS SOUTH OF VENTURA THROUGH MID AFTERNOON. WINDS
  WILL BE STRONGEST NEAR THE COAST...ESPECIALLY IMMEDIATELY BELOW
  PASSES AND CANYONS AROUND POINT MUGU. THE GUSTY NORTHEAST WINDS
  WILL BEGIN TO DIMINISH LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-081915-
/O.CON.KLOX.SC.Y.0003.000000T0000Z-120109T0000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
304 AM PST SUN JAN 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS...NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  ARE EXPECTED NEAR THE COAST FROM SANTA MONICA TO EASTERN SANTA
  CRUZ ISLAND THROUGH MID AFTERNOON. LOCALLY GUSTY WINDS TO 25
  KNOTS MAY ALSO AFFECT PORTIONS OF THE SAN PEDRO CHANNEL AND
  CATALINA ISLAND. WINDS WILL BEGIN TO DIMINISH LATE THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
252 
WHUS76 KLOX 081657
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
857 AM PST SUN JAN 8 2012

PZZ650-090000-
/O.CON.KLOX.SC.Y.0003.000000T0000Z-120109T0000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
857 AM PST SUN JAN 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS...NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS 
  WILL AFFECT AREAS SOUTH OF VENTURA THROUGH MID AFTERNOON. 
  WINDS WILL BE STRONGEST NEAR THE COAST...ESPECIALLY 
  IMMEDIATELY BELOW PASSES AND CANYONS AROUND POINT MUGU. THE 
  GUSTY NORTHEAST WINDS WILL BEGIN TO DIMINISH LATE THIS 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-090000-
/O.CON.KLOX.SC.Y.0003.000000T0000Z-120109T0000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
857 AM PST SUN JAN 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS...NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS 
  ARE EXPECTED NEAR THE COAST FROM SANTA MONICA TO EASTERN SANTA 
  CRUZ ISLAND THROUGH MID AFTERNOON. LOCALLY GUSTY WINDS TO 25 
  KNOTS MAY ALSO AFFECT PORTIONS OF THE SAN PEDRO CHANNEL AND 
  CATALINA ISLAND. WINDS WILL BEGIN TO DIMINISH LATE THIS 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
268 
WHUS76 KLOX 082204
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
204 PM PST SUN JAN 8 2012

PZZ650-655-082315-
/O.CAN.KLOX.SC.Y.0003.000000T0000Z-120109T0000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
204 PM PST SUN JAN 8 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

GUSTY NORTHEAST WINDS WILL CONTINUE TO DIMINISH THROUGH THE 
REMAINDER OF THE AFTERNOON. THE STRONGEST WINDS WERE GUSTING TO 25 
KT WITHIN AN AREA FROM SOUTH OF PORT HUENEME TO POINT DUME AND 
EXTENDING WEST TO ANACAPA ISLAND. ELESWHERE WINDS NORTHWEST AND
NORTH 10 KT OR LESS.

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 9:50 PM PST, 4 hours 41 minutes earlier.

Area forecast discussion, Jan 6, 9:50 PM PST, 4 hours 41 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
950 PM PST FRI JAN 6 2012

NEW AVIATION DISCUSSION

.SYNOPSIS...
LOW PRESSURE...ONSHORE FLOW AND OVERNIGHT LOW CLOUDS AND FOG ALONG
THE COAST WILL COOL TEMPERATURES ON SATURDAY. AS THE TROUGH EXITS
THE AREA...HIGH PRESSURE WILL MOVE INTO THE GREAT BASIN AND CREATE A
MODERATE TO STRONG SANTA ANA WIND EVENT OVERNIGHT SATURDAY NIGHT
INTO SUNDAY AFTERNOON. DAYTIME TEMPERATURES ARE EXPECTED TO WARM
SEVERAL DEGREES ON SUNDAY AND MONDAY...BEFORE A SLIGHT COOLING TREND
BEGINS TUESDAY.

&&

.SHORT TERM (TONIGHT-MON)...THE MARINE INVERSION WAS NEAR 800 FT
DEEP THIS EVENING AT LAX. MOSTLY CLEAR SKIES COVERED A MAJORITY OF
THE FORECAST AREA THIS EVENING. SOME LOW CLOUDS HAVE FORMED ALONG
PORTIONS OF THE SBA CENTRAL COAST WHICH SHOULD EXPAND SOME OVERNIGHT
INTO THE SLO COUNTY CENTRAL COAST. LOW CLOUDS AND FOG ARE EXPECTED
TO DEVELOP LATE TONIGHT IN THE SALINAS RIVER VALLEY. S OF POINT
CONCEPTION...AN EDDY IS EXPECTED TO DEVELOP WHICH WILL HELP LOW
CLOUDS TO FORM AND EXPAND INTO THE L.A. COUNTY COAST OVERNIGHT AND
TO THE VTU COUNTY COAST BY DAYBREAK. GENERALLY WEAK OFFSHORE FLOW
OVER THE REGION TONIGHT COMBINED WITH THE RATHER SHALLOW MARINE
LAYER SHOULD PREVENT THE LOW CLOUDS FROM MOVING INLAND MUCH...ALTHO
PATCHY LOW CLOUDS AND FOG CANNOT BE RULED OUT LATE FOR THE SAN
GABRIEL VALLEY. OTHERWISE MOSTLY CLEAR SKIES WILL CONTINUE OVERNIGHT
FOR MOST AREAS.

AN UPPER LEVEL TROF IS FORECAST TO MOVE INTO THE NORTHERN GREAT
BASIN TONIGHT THEN PUSH OFF TO THE S INTO NRN AZ ON SAT. THE UPPER
TROF WILL MOVE FURTHER S THRU AZ SAT NIGHT THEN E INTO NEW MEXICO
FOR SUN AS AN UPPER RIDGE BUILDS ALONG THE CA COAST. THE UPPER RIDGE
WILL THEN SLOWLY BUILD INLAND OVER CENTRAL AND SRN CA SUN NIGHT AND
MON. DRY WEATHER WILL PERSIST THRU MON ACROSS THE REGION. MARINE
LAYER CLOUDS WILL BE POSSIBLE ALONG THE L.A. COUNTY COAST SAT
EVENING...OTHERWISE MOSTLY CLEAR SKIES WILL PREVAIL THRU MON. NIGHT
AND MORNING OFFSHORE FLOW IS EXPECTED TO CONTINUE SAT AND AGAIN SUN
NIGHT INTO MON OVER PORTIONS OF SLO/SBA COUNTIES AND INLAND AREAS OF
VTU/L.A. COUNTIES. WITH THE PASSAGE OF THE UPPER TROF TO THE E SAT
NIGHT...OFFSHORE GRADIENTS ARE FORECAST TO INCREASE SIGNIFICANTLY
WITH STRONG AND GUSTY NE WINDS EXPECTED TO DEVELOP BELOW AND THRU
THE PASSES AND CANYONS OF VTU/L.A. COUNTIES. WITH SOME COLD AIR
ADVECTION AS WELL...IT LOOKS LIKE THERE IS SUPPORT FOR ADVISORY
LEVEL WINDS FOR MOST AREAS...WITH DAMAGING WIND GUSTS UP TO 65 MPH
POSSIBLE IN THE L.A./VTU MTNS INCLUDING THE SANTA MONICA RANGE.
STRONGEST 850 MB WINDS IN THE 00Z WRF ARE UP TO 55 KT OVER THE MTNS
SAT NIGHT...WITH THE STRONGEST 950 MB WINDS UP TO 55 KT JUST W OF
THE SANTA MONICA MTNS. WIND ADVISORIES HAVE BEEN ISSUED FOR THE
VTU/L.A. COUNTY COASTS AND VALLEYS...WITH HIGH WIND WATCHES IN
EFFECT FOR THE MTNS. PLEASE SEE LAXNPWLOX FOR THE LATEST INFO ON THE
WIND RELATED WATCHES AND ADVISORIES. IN ADDITION...A LARGE WEST
SWELL WILL CONTINUE THE HIGH SURF ALONG W AND NW FACING SHORES
TONIGHT INTO SATURDAY. PLEASE SEE LAXCFWLOX FOR DETAILS ON THE HIGH
SURF ADVISORIES. TEMPS ACROSS THE REGION ARE FORECAST TO COOL SOME
MORE SAT BACK TO NEAR NORMAL OR SLIGHTLY BELOW NORMAL. THE OFFSHORE
FLOW AND BUILDING RIDGE WILL BRING WARMER TEMPS TO THE COASTS AND
VALLEYS ON  SUN WITH HIGHS REBOUNDING TO SEVERAL DEGREES ABOVE
NORMAL...WHILE TEMPS IN THE MTNS AND ANTELOPE VALLEY WILL BE CLOSER
TO SEASONAL NORMS. TEMPS ARE FORECAST TO BE WARMER STILL ON MON WITH
HIGHS WELL INTO THE 70S FOR THE VALLEY AND COASTAL AREAS.

***FROM PREVIOUS DISCUSSION***

.LONG TERM (TUE-FRI)...GOOD AGREEMENT EXISTS THROUGH TUESDAY IN THE
MODEL SOLUTIONS...BUT THE MODELS DIVERGE FOR THE MID AND LATTER HALF
OF NEXT WEEK. ECMWF AND GFS SOLUTIONS EXHIBIT A LACK OF RUN-TO-RUN
CONSISTENCY. WITH BOTH MODELS STRUGGLING TO HANDLE A TROUGH OF LOW
PRESSURE MOVING THROUGH AS FAR EAST OF THE INTERMOUNTAIN WEST...OR
AS FAR WEST AS THE OFFSHORE COASTAL WATERS. MODERATE CONFIDENCE
EXISTS FOR AT LEAST A COOLING TREND FOR THE LATTER HALF OF NEXT
WEEK. CLOUD COVER WAS INCREASED AND TEMPERATURES WERE COOLED IN THE
LONG TERM PERIOD.

&&

.AVIATION...

07/0550Z

COASTAL MARINE LAYER 600 FEET DEEP AND WILL LIKELY WORK ITS WAY UP
TO LA COUNTY BY 07Z AND TO VENTURA COUNTY BY 10Z. EXPECT CIGS TO
START LOW AND SLOWLY LIFT WITH COASTAL EDDY. A 30 PERCENT CHC KPRB
WILL STAY CLEAR OVERNIGHT.

KLAX...MODERATE CONFIDENCE IN 06Z TAF. CIGS COULD COME IN AS LOW AS
1/2SM VV002.

KBUR...HI CONFIDENCE IN THE CAVU TAF.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH WIND WATCH (SEE LAXNPWLOX).
FIRE WEATHER WATCH (SEE LAXRFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...SIRARD/HALL
AVIATION...ASR
SYNOPSIS...B

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 6, 2:53 PM PST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
253 PM PST FRI JAN 6 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-071400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
253 PM PST FRI JAN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE...TONIGHT

HIGH SURF WILL CONTINUE TO IMPACT THE COASTAL WATERS THROUGHOUT THE
PERIOD.

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

HIGH SURF WILL CONTINUE TO IMPACT THE COASTAL WATERS THROUGH
SATURDAY. STRONG AND POTENTIALLY DAMAGING WINDS WILL DEVELOP THROUGH
AND BELOW PASSES AND CANYONS BETWEEN SATURDAY NIGHT AND SUNDAY. FIRE
WEATHER CONDITIONS WILL DETERIORATE TO CRITICAL LEVELS ON SATURDAY
NIGHT AS STRONG SANTA ANA WINDS AND LOW RELATIVE HUMIDITIES COMBINE.

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 3:14 AM PSTHigh Wind WarningLOXLos Angeles36 hr
Jan 7, 10:01 AM PSTRed Flag WarningLOXLos Angeles32 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.